# SDR CA960910005

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 2742 · Stabilizer Actuator
- Part: Lock Pin
- Part number: M0915
- Condition: Sheared
- Location: Stab Actuator
- Component: Simmonds, DL5040M5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACTUATOR HAD REFURBISHED NUTS AND SHAFTS INSTALLED AT PREVIOUS OVERHAUL  INSPECTION AT 3000 HOURS FOUND RH SHAFT FREE END PLAY AT MID POINT OF TRAVEL WAS APPROXIMATELY 0 010, LEFT SHAFT FREE END PLAY NEGLIGIBLE, LEFT ROD END ASSEMBLY INNER SHAFT COULD BE ROTATED INSIDE THE SECOND SHAFT DUE TO RESPECTIVE SHAFT LOCK PIN BEING SHEARED. THIS LOOSE SHAFT RESULTED IN THE LOAD BEING CARRIED BY THAT SHAFT BEING REDUCED. FAA AD 93-15-02R1 DOES NOT ADDRESS THIS ISSUE.
